Welcome, Guest. Please login or register.
September 16, 2019, 02:54:52 am

Login with username, password and session length


Members
Stats
  • Total Posts: 747386
  • Total Topics: 62614
  • Online Today: 315
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 263
Total: 265

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Treatment adjustment - looking for encouragement  (Read 484 times)

0 Members and 1 Guest are viewing this topic.

Offline gcr.mty.mx

  • Member
  • Posts: 79
Treatment adjustment - looking for encouragement
« on: February 06, 2019, 12:20:31 pm »
Hello everyone!

Have not written in quite a while. Things have been running smoothly.

Due to reasons out of my control, I have to switch health care provider which also means I have to stick to the meds they carry. Sucks that each institution carries their own different meds.

I have taken truvada+duranavir for three years and havenít had a reason to complain. However, my new regimen will be truvada+efavirenz. This gives me just a little bit of nerves since I know the side effects may include realistic dreams (nightmares) and dizziness. Iím hoping I will adapt without significant complications, trying to stay optimistic as always.

Would be great if i can get some perspective from all you savvy folks!

Thank you in advance for your comments.

Stay strong!

G

01/16 diagnosed
03/16 cd4 750 VL 150,000
03/16 truvada+ritonavir(norvir)+reyataz
06/16 cd4 -- VL UD!
09/16 truvada+ritonavir(norvir)+duranavir(prezista)
03/17 cd4 -- VL UD

Offline Tonny2

  • Member
  • Posts: 2,239
Re: Treatment adjustment - looking for encouragement
« Reply #1 on: February 06, 2019, 05:45:44 pm »


       ojo.     Hello G, I'm sorry about the meds switch. I took efavirenz for five years. I had only three or four days if vivid dreams no nightmares, after that, no problems at all... Efavirenz is a good med, I'm sure you will be ok... No te sugestiones, you will be fine, trust me... That's why in our countries, it's better to start with older meds, so, if you were to have a bad side effect, you would have a newer med option... Keep strong, I know you will be fine... Please keep us posted...suerte

Offline bocker3

  • Member
  • Posts: 4,232
  • You gotta enjoy life......
Re: Treatment adjustment - looking for encouragement
« Reply #2 on: February 06, 2019, 10:32:13 pm »
I have been taking efavirenz for over 13 years -- I only get the dizziness (a drunk feeling, actually) if I take it with food -- particularly high fat food.
I do, however, still get some vivid dreams, from time to time.  Only have had 1 real nightmare in all these years.

Mike
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2015 969/28% <20

Offline gcr.mty.mx

  • Member
  • Posts: 79
Re: Treatment adjustment - looking for encouragement
« Reply #3 on: February 07, 2019, 12:25:18 am »
Thank you!
These two comments mean the world. I know thereís very little chance of developing noticeable complications, we always seem to fear the unknown. Iím sure I will be fine as Iíve been since diagnosis.
I have processed the news through the day and have come home expecting a great nights sleep. I had been very anxious about todayís appointment and itís outcome but itís part of going with it! Let it flow! Trust it!
I wonít take for another month or so until I run out of my current treatment. I will make sure to give a follow up on my experience as it progresses.

Have a great day.

G
01/16 diagnosed
03/16 cd4 750 VL 150,000
03/16 truvada+ritonavir(norvir)+reyataz
06/16 cd4 -- VL UD!
09/16 truvada+ritonavir(norvir)+duranavir(prezista)
03/17 cd4 -- VL UD

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.